| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip procedure, the surgeon has trouble getting the liner to insert into the cup.After several hits, the surgery was finally able to get the liner in and completed the surgery as intended.There was no reported harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant products: 110017103 ¿ g7 finned shell ¿ 7144909.Report source (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product was used and remains implanted.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: view of the right hip demonstrates a right total hip arthroplasty with surgical skin staples suggesting recent placement.Cement fixation of the acetabular cup.Mild subcutaneous emphysema.No radiolucency or fracture.Review of the device history record(s) identified no deviations or anomalies during manufacturing.No device problem was found.As the liner was successfully assembled and implanted with no patient harm or complication.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.